# SDR ASAA1058463

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 6,775 hours, 2,078 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Right
- Part time: 6,765 hours, 2,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AT 500FT AGL THE RIGHT BLEED TRIP OFF LT CAME ON. OAT +19 ENG. + WING ANTI ICE WAS ON FOR TAKEOFF.  WHEN LT CAME ON ONLY ENG ANTI ICE ON.  RAN CHECKLIST LT WENT OUT (BLEED TRIP OFF).  DUCT PSI AT CRUISE RT 30 PSI LFT 46 PSI WHILE CHANGING ALTITUDE FROM 34,000 TO 36,000 AT LEVEL OFF RIGHT BLEED TRIP OFF LIGHT CAME BACK ON.  N1 SETTING WAS ABOUT THE SAME AS TAKEOFF N 96 PERCENT N1 RAN CHECKLIST LIGHT WENT OUT.  PERFORMED ENGINE BLEED AIR SYSTEM LEAK CHECK USING APU REF 36 11 00 700 802 NFF.  LEAK CHECK OF PCCV SENSE LINES NO LEAK FOUND PRECAUTIONARY REPLACED PRECOOLER CONTROL VALVE AND PCCV SENSOR.  PERFORMED POWER RUN AT 95.0 N1 FOR 10 MIN.  ALL SYS OPS NORMAL NFF.  DUCT PRESS NEAR NORMAL GROUND VERIFICATION SUCCESSFUL.
